# SDR FDEA2020061001022

- Difficulty date: May 20, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SP1153007410
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, STATION 549, RBL -47 FLOOR SUPPORT SHOWS CORROSION. REMOVED AND REPLACED SP11530074-10 FLOOR SUPPORT REF DAC DWG SP11530074 AND SRM 51-31-01-OG.  WORK ACCOMPLISHED ON NONROUTINE 1080.
